MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO® SAF-T WING® BLOOD COLLECTION AND INFUSION SET; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCO® SAF-T WING® BLOOD COLLECTION AND INFUSION SET; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 972312
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/14/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a nurse was seen in the emergency department after being stuck by the needle of a jelco® saf-t wing® blood collection.No permanent injury was reported.

Brand Name
JELCO® SAF-T WING® BLOOD COLLECTION AND INFUSION SET
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6824953
Report Number3012307300-2017-01975
Device Sequence Number11035280
Product Code FMI
UDI-Device Identifier00351688059980
UDI-Public00351688059980
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K895705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Expiration Date06/01/2022
Device Catalogue Number972312
Device Lot Number3415028
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2017
Initial Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;